MathSciNet Relay Station
MathSciNet bibliographic data
MR674555 (84c:46024) 46E27 (28A33)
Temam, R. Approximation de fonctions convexes sur un espace de mesures et applications. (French) [Approximation of convex functions on a space of measures, and applications] Canad. Math. Bull. 25 (1982), no. 4, 392–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement